R. L. Constable, Type two computational complexity, Proceedings of the fifth annual ACM symposium on Theory of computing , STOC '73, pp.108-121, 1973.
DOI : 10.1145/800125.804041

K. Mehlhorn, Polynomial and abstract subrecursive classes, Proceedings of the sixth annual ACM symposium on Theory of computing, pp.96-109, 1974.

B. M. Kapron and S. A. Cook, A new Characterization of Type-2 Feasibility, SIAM Journal on Computing, vol.25, issue.1, pp.117-132, 1996.
DOI : 10.1137/S0097539794263452

A. Seth, Turing Machine Characterizations of Feasible Functionals of All Finite Types, Feasible Mathematics II, pp.407-428, 1995.
DOI : 10.1007/978-1-4612-2566-9_14

R. J. Irwin, J. S. Royer, and B. M. Kapron, On characterizations of the basic feasible functionals, Part I, Journal of Functional Programming, vol.11, issue.1, pp.117-153, 2001.
DOI : 10.1017/S0956796800003841

R. Ramyaa, D. Leivant, R. Corecurrence, and L. , Ramified Corecurrence and Logspace, Electronic Notes in Theoretical Computer Science, vol.276, issue.0, pp.247-261, 2011.
DOI : 10.1016/j.entcs.2011.09.025

R. Ramyaa and D. Leivant, Feasible Functions over Co-inductive Data, Lecture Notes in Computer Science, vol.6188, pp.191-203, 2010.
DOI : 10.1007/978-3-642-13824-9_16

S. Bellantoni and S. A. Cook, A new recursion-theoretic characterization of the polytime functions, Computational Complexity, vol.106, issue.2, pp.97-110, 1992.
DOI : 10.1007/BF01201998

D. Leivant and J. Marion, Lambda calculus characterizations of poly-time, Fundam. Inform, vol.19, issue.12, pp.167-184, 1993.
DOI : 10.1007/BFb0037112

G. Bonfante, J. Marion, and J. Moyen, Quasi-interpretations a way to control resources, Theoretical Computer Science, vol.412, issue.25, pp.2776-2796, 2011.
DOI : 10.1016/j.tcs.2011.02.007

URL : https://hal.archives-ouvertes.fr/hal-00591862

P. Baillot and U. D. Lago, Higher-order interpretations and program complexity, CSL of LIPIcs, Schloss Dagstuhl -Leibniz-Zentrum fuer Informatik, pp.62-76, 2012.
DOI : 10.1016/j.ic.2015.12.008

URL : https://hal.archives-ouvertes.fr/hal-01337728

Z. Manna and S. Ness, On the termination of Markov algorithms, Third Hawaii international conference on system science, pp.789-792, 1970.

D. Lankford, On proving term rewriting systems are Noetherian, Tech. Rep, 1979.

J. Marion and R. Péchoux, Sup-interpretations, a semantic method for static analysis of program resources, ACM Transactions on Computational Logic, vol.10, issue.4, pp.1-2731, 2009.
DOI : 10.1145/1555746.1555751

URL : https://hal.archives-ouvertes.fr/inria-00446057

M. Gaboardi and R. Péchoux, Upper Bounds on Stream I/O Using Semantic Interpretations, CSL, pp.271-286, 2009.
DOI : 10.1016/0304-3975(82)90026-3

URL : https://hal.archives-ouvertes.fr/inria-00431469

R. M. Amadio, Synthesis of max-plus quasi-interpretations, Fundamenta Informaticae, vol.65, issue.1, pp.29-60, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00146968

K. Ko, Complexity theory of real functions, 1991.
DOI : 10.1007/978-1-4684-6802-1

H. Férée, E. Hainry, M. Hoyrup, and R. Péchoux, Interpretation of Stream Programs: Characterizing Type 2 Polynomial Time Complexity, Algorithms and Computation Lecture Notes in Computer Science, vol.6506, pp.291-303, 2010.
DOI : 10.1007/978-3-642-17517-6_27

R. Péchoux, Synthesis of sup-interpretations: A survey, Theoretical Computer Science, vol.467, pp.30-52, 2013.
DOI : 10.1016/j.tcs.2012.11.003

J. Endrullis, C. Grabmayer, D. Hendriks, A. Isihara, and J. W. Klop, Productivity of stream definitions, Theor. Comput. Sci, vol.411, pp.4-5, 2010.

G. Bonfante, A. Cichon, J. Marion, and H. Touzet, Algorithms with polynomial interpretation termination proof, Journal of Functional Programming, vol.11, issue.1, pp.33-53, 2001.
DOI : 10.1017/S0956796800003877

URL : https://hal.archives-ouvertes.fr/inria-00100819

U. Lago and S. Martini, Derivational Complexity Is an Invariant Cost Model, Foundational and Practical Aspects of Resource Analysis, pp.100-113, 2010.
DOI : 10.1007/978-3-642-15331-0_7

K. Weihrauch, Computable analysis: an introduction, 2000.

G. Kapoulas, Polynomially Time Computable Functions over p-Adic Fields, Computability and Complexity in Analysis, pp.101-118, 2001.
DOI : 10.1007/3-540-45335-0_8